MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MIMX

MIO; UNO INSET II 46/6 SC1 PINK MIMX
Lot Number 5382726
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2022, it was reported that the patient faced a bad site last week and had to use extra sets to make sure it was working right.Earlier, this week, the patient experienced 2 bent cannulas due to which the patient experienced high blood glucose level, felt sick/unwell, dehydrated and vomiting.Therefore, on (b)(6) 2022, the patient was hospitalized due to diabetic ketoacidosis with blood glucose level of 412 mg/dl.Moreover, the test for ketones was confirmed and ketones were present.The infusion set was changed on the morning of hospitalization.Further, the patient was transferred to the intensive care unit during which the infusion sets were changed 4 times.During hospitalization, the patient received intravenous insulin drip as corrective treatment.The patient spent three days in the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15678438
Report Number3003442380-2022-01082
Device Sequence Number2415101
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2025
Device Lot Number5382726
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date10/27/2022
Patient Sequence Number1
Patient SexUnknown